# SDR PNSA2017110701

- Difficulty date: November 7, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N685
- Make and model: Saab 340B
- Aircraft serial: 212
- Aircraft time: 58,667 hours, 41,771 cycles
- Engine: Ge CT79B
- Engine time: 40,736 hours, 39,300 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 6058T83G01
- Condition: Failed
- Location: Left
- Part time: 40,736 hours, 39,300 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, F
- Precautionary procedure: C

## Discrepancy

PRIOR TO SETTING POWER, AUDIBLE LOUD BANG. ALL INDICATIONS ROLLED BACK, AND PASSENGERS OBSERVED FIRE COMING FROM THE REAR OF THE LEFT ENGINE. PERFORMED THE ENGINE SHUTDOWN PROCEDURE, ENGINE AUTO COARSENED SUCCESSFULLY.
